Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


I am confused
Aug 22, 2005

Howdy, I am 33, not HIV, and am at a complete loss as to these no weight gain and increased muscle claims and stamina with andro gel. This has not been the case for me. I I used to be a power-lifter and benched 600#'s. I stopped lifting regularly but I have always been extremely blessed with narural power streanght. I have always been a tad fat but I can lose 20#'s when I am in the mood. However; androgel is keeping it on even with 2 miles jogs a day. I am getting weaker all the time! Now that I am on the gel, I am getting fat in odd places, and I am starting to really hurt in the shoulders, elbows, knees, and my moods are borderline "I want a divorce" I get sub-suicidal, but at an instant I get control when the emotional side ends to a mood swing. I have some real concerns about this, and my doc tells me it is okay it takes time. I was around a lot of hormone experiments in the 90's with college athelets and I have my concerns. I realize what this sight is and that is why I came here. Men sensitive and men friendly. Any input would help me. If this gel has a retro effect, how could this be for a serious HIV infected person? Could it be that it is reversing my bulky muscle structure, and if the is the case, could it be changing the kind of Testosterone (free and bound and all that jazz)in my body? Let me just add, I was always on the a-feminate side of emotion and borderline gay my entire life, until the Androgel. Not now! I can be super agressive and my sex drive is unstopable with the opposite sex. I look and I never did before, I look hard!! My gay tendencies went with the way of the doe doe bird (spelling). What the hell is going on? I am scared. Some days my wife looks too masculane for my taste. She is beautiful and very attractive, but suffers from a higher than normal testosterone level causing PCOS. My whole perspectous on life is doing a 180. I am becoming someone else. But with out my gel the withdrawls are awful and it takes 3 days to recoupe when I opt to miss a day, and no erection. Any thing you have to suggest would help me. Humiliated Jason

Response from Dr. Frascino

Jason,

This site is dedicated to HIV-positive folks and therefore I will not be able to address your concerns in detail. By the way, what is "narural power streanght"???

I would suggest you consult an endocrinologist to see if testosterone supplementation is warranted. If you are not hypogonadal, you should not be taking supplemental testosterone in any formulation. I would also suggest you consider getting counseling to address your issues of being "sub-suicidal" and "borderline gay," your mood swings, "feeling your wife looks too "masuclane for my tastes," etc.

AndroGel does not have a "retro-effect." Jason, you shouldn't feel "humiliated," but you should seek the help you need, as some things are definitely out of whack here!

Good luck.

Dr. Bob


Previous
Am i fine?
Next
Possible cure coming in the future.

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement